# SDR ASAA0947061

- Difficulty date: November 20, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 56,894 hours, 32,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263108
- Part serial: 1417
- Condition: Gouged
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MID FLAP LEADING EDGE UPPER SURFACE IS GOUGED.  REMOVED DAMAGED AREA, FABBED FILLER & DOUBLER AND INSTALLED REPAIR PARTS IAW EA 13673.
